# SDR UALA2012111606599

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN AT BS 1500-1520 LBL 3 THE .025" HOLES COMMON TO INTERCOSTAL HAVE KNIFE EDGE COND.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE, ACPD HFEC, NO DEFECT NOTED.  FABRICATED & INSTALLED REPAIR DOUBLER & FILLER PER SRM 53-00-01 REPAIR 3 PG 201.  THIS IS A CAT B REPAIR WITH RE-INSPECT WITHIN 37,500 FLIGHT CYCLE.
